# SDR ASOA2012070901870

- Difficulty date: June 26, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Part time: 986,328 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL IS CORRODED ON FORWARD SIDE.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED SILL IAW SRM 51-42-06-001-001-A01.   INSTALLED NEW DOOR SILL IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.
